The Department of Veterans' Affairs has developed the Veterans' Medicines Advice and Therapeutics Education Services (Veterans' MATES) project with the aim of improving the use of medicines and related health services in the veteran community.
Tinnitus: help is available (Jun 2021)
Tinnitus is often described as a ringing, buzzing or hissing sound that a person can hear in their ears or head. The cause of tinnitus is not always known, but we do know it is a symptom of a change in a person’s auditory system (ears and brain), not a specific disease or illness.
- Optimising use of the Annual Diabetes Cycle of Care
- SSRIs and opioids more than double the risk of hip fracture
- DVA Wound Care Module
- New Australian Pulmonary Rehabilitation Guidelines
- Not sure of the Home Medicines Review process?
- Dementia Awareness
- Latest Veterans’ MATES research looks at anticholinergic medicines and the risk of confusion